deep stretch marks after predisone

Discussion in 'General Health & Wellness' started by ctaylor, Jan 30, 2004.

  1. ctaylor

    ctaylor New Member

    hello,

    I have been on a high dose of predison for about 6 months. With this dosage I had went from 154 lbs to 195lbs. During that time I had got the moon face and stretch marks. The moon face has gone and I do look like myself again, But I have these deep stretch marks under my arms and half way down my arms. I can not wear my sleevless sun dresses or tank tops. My question is does anyone out there expereince what I had expereince and do you think that cosmetic surgery will help me.

    Stretch all over
  2. fmscfids

    fmscfids New Member

    Are you still taking predisone? If you are, this may be a sign that the dose is too high, as it is also a symptom of Cushings Syndrome...I wouldn't recommend plastic surgery as you might have to take predisone again or they might come back...why not check into topical creams that are used just for stretch marks..there are some out on the market...they can be expensive but not as expensive as surgery...surgery can also leave scars. If all else fails, there is body makeup that can be used.

    Robin
  3. fmscfids

    fmscfids New Member

    Are you still taking predisone? If you are, this may be a sign that the dose is too high, as it is also a symptom of Cushings Syndrome...I wouldn't recommend plastic surgery as you might have to take predisone again or they might come back...why not check into topical creams that are used just for stretch marks..there are some out on the market...they can be expensive but not as expensive as surgery...surgery can also leave scars. If all else fails, there is body makeup that can be used.

    Robin